# SDR SWAA2022032452642

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP WELL BULB SEAL COVE BRACKET CRACKED - LOCATED AT ORSS 271; FWD SIDE OF TRANSVERSE WEB ABOVE T/E OF PYLON FAIRING / REMOVED AND REPLACED CRACKED LT WING T/E FLAP WELL BULB SEAL COVE BRACKET LOCATED AT RSS 271; FWD SIDE OF TRANSVERSE WEB ABOVE T/E OF PYLON FAIRING AND CHECKS GOOD IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 STEP 4
